| Model Number |
2013 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2025, the procedure completed and when the device was removed from the patient, a torn array was discovered.There was no injury to the patient.No other information is available.
Additional Manufacturer Narrative
Device was returned: visual inspection was conducted and the array was found to have a hole.The hole was present on both poles facing the handle and the sheath was bent at the tip.Functional testing was not conducted; the issue was confirmed via visual inspection and due to the damage the device could not be functionally tested.Hence, the complaint was confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.An exception was noted on the dhr which was not related to the failure mode observed.The device was released meeting all qa specifications.